# SDR SWAA2024072516366

- Difficulty date: July 25, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 62,314 hours, 41,155 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 1DEF; 3DEF; 8DEF; 11DEF AND 13DEF IS LOOSE IN ITS TRACKS.<[01] SECURED SEATS PER AMM 25-22-00
